The homotopy analysis method for solving nonlinear wave propagation model in inhomogeneous cylindrical shells
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (5): 2942-2947    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
The homotopy analysis method for solving nonlinear wave propagation model in inhomogeneous cylindrical shells
Naranmandula, Han Yuan-Chun
内蒙古民族大学物理与电子信息学院,通辽 028043
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn